MathSciNet Relay Station
MathSciNet bibliographic data
MR1290725 49J52 (58C20)
Levy, A. B.; Poliquin, R.; Thibault, L. Partial extensions of Attouch's theorem with applications to proto-derivatives of subgradient mappings. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1269–1294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement